# SDR 2008UALA01045

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 42,076 hours, 5,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS INOP, 4 EACH.  FOUND WIRE SHORTED TO CASE.  REPAIRED WIRE REF SWPM 20-10-13.  REPLACED BULBS & FUSES, OP CHECK OK REF MM 33-51-03.
